MathSciNet Relay Station
MathSciNet bibliographic data
MR2502521 47A10 (42C40 47G10)
Shin, Chang Eon; Sun, Qiyu Stability of localized operators. J. Funct. Anal. 256 (2009), no. 8, 2417–2439.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement